# SDR ASAA2016091918080

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 33,288 hours, 10,089 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA8235
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,082 hours, 9,566 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START. START PRESSURE DUCT 40 PSI, N2 REACHED 3% AND THEN 0%. ABORTED ENGINE START. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE STARTER, IAW AMM 80-11-01. OPS AND LEAK CHECK GOOD. SERVICED STARTER, IAW AMM 80-11-01.
